Feb 6, 2013
I have been on Atripla for 3 years, 6 month ago my results came back at VL 26, CD 579 31%, my latest results showed an increase in VL to 59 from 26 should I be worried about upward cliff with VL?
Response from Dr. Young
Hi and thanks for posting.
Your viral loads are very, very low- low enough that even a cold sore (herpes outbreak) could be the cause. Assuming that you've been adherent to your medication (really), I would not be concerned.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Definition Of Cd4 Count?
- Chances Of Contracting Hiv After One Unprotected Exposure
- Aids Or Hiv From Having Sex With A Girl On Her Period
- Few Turn Positive After 6 Week Negative Hiv Test
- Hiv Transmission From Sharing Chewing Gum
- Will Masturbation Cause Chlamydia To Come Back?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.